RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1993, Volume 184, Number 1, Pages 129–148 (Mi msb959)  

This article is cited in 7 scientific papers (total in 7 papers)

On some questions in the theory of entire functions

V. A. Oskolkov

Institute of Municipal Economy and Construction

Abstract: The following questions are considered. A connection is found in general form between the rate of growth of the maximum modulus of an entire function and the rate of decrease of the moduli of its Maclaurin coefficients. Moreover, a study is made of the distribution of zeros of the successive derivatives of zero-order entire functions and entire functions of exponential type.

Full text: PDF file (1421 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1994, 78:1, 113–129

Bibliographic databases:

UDC: 517.5
MSC: Primary 30D15; Secondary 30C15, 30B10
Received: 18.12.1991

Citation: V. A. Oskolkov, “On some questions in the theory of entire functions”, Mat. Sb., 184:1 (1993), 129–148; Russian Acad. Sci. Sb. Math., 78:1 (1994), 113–129

Citation in format AMSBIB
\Bibitem{Osk93}
\by V.~A.~Oskolkov
\paper On some questions in the~theory of entire functions
\jour Mat. Sb.
\yr 1993
\vol 184
\issue 1
\pages 129--148
\mathnet{http://mi.mathnet.ru/msb959}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1211369}
\zmath{https://zbmath.org/?q=an:0810.30018}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1994
\vol 78
\issue 1
\pages 113--129
\crossref{https://doi.org/10.1070/SM1994v078n01ABEH003461}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994NR97600007}


Linking options:
  • http://mi.mathnet.ru/eng/msb959
  • http://mi.mathnet.ru/eng/msb/v184/i1/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Oskolkov, L. I. Kalinichenko, “Growth of entire functions represented by Dirichlet series”, Sb. Math., 187:10 (1996), 1545–1560  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Yu. F. Korobeinik, “A relationship between the maximum modulus and Taylor coefficients of entire functions of several complex variables”, Math. Notes, 62:2 (1997), 198–215  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. S. A. Shkarin, “On effective linearly ordered sets of comparison functions”, Math. Notes, 67:4 (2000), 534–540  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. A. Yu. Popov, “Bounds for convergence and uniqueness in Abel–Goncharov interpolation problems”, Sb. Math., 193:2 (2002), 247–277  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. A. Yu. Popov, “On the completeness of sparse subsequences of systems of functions of the form $f^{(n)}(\lambda_nz)$”, Izv. Math., 68:5 (2004), 1025–1049  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. G. G. Braichev, “Ob odnoi probleme Adamara i sglazhivanii vypuklykh funktsii”, Vladikavk. matem. zhurn., 7:3 (2005), 11–25  mathnet  mathscinet  elib
    7. Kozko A., “Asymptotics of the Spectrum of the Differential Operator -Y"+Q(X)Y with a Boundary Condition at Zero and with Rapidly Growing Potential”, Differ. Equ., 41:5 (2005), 636–648  mathnet  crossref  mathscinet  zmath  isi  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:207
    Full text:74
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019